I'm sorry that the bleeding has been a little unexpected and random... I don't think it's anything to worry about in and of itself. It's common enough with changes in the time you take your pill that the nurse seemingly didn't see it as a health issue. This is probably why they seemed liked they were blowing it off.
I will say that when you are on birth control pills with a placebo week, what you experience aren't periods (the cyclical shedding of the uterus lining) per se but bleeding caused by the withdrawal of hormones on the placebo days.
It's not unusual for impacts of changing how/when our bodies get certain hormones or chemicals to happen over months, so it could still be having an influence.
That said it could be another birth control method could be more comfortable for you if this doesn't level out in the coming months and you want to try something else, there are plenty of options here: Birth Control Bingo!
"In between two tall mountains there's a place they call lonesome.
Don't see why they call it lonesome.
I'm never lonesome when I go there." Connie Converse - Talkin' Like You